Cutaneous nevi pigmentosus during infliximab therapy in a patient with Crohn's disease: fallacy or coincidence? (Journal article)

Katsanos, K. H./ Christodoulou, D. K./ Zioga, A./ Tsianos, E. V.

Institution and School/Department of submitter: Πανεπιστήμιο Ιωαννίνων. Σχολή Επιστημών Υγείας. Τμήμα Ιατρικής
Keywords: Adult,Antibodies, Monoclonal/*adverse effects,Azathioprine/adverse effects,Crohn Disease/*drug therapy,Gastrointestinal Agents/*adverse effects,Humans,Immunosuppressive Agents/adverse effects,Male,Nevus, Pigmented/*chemically induced,Risk Factors,Tumor Necrosis Factor-alpha
URI: https://olympias.lib.uoi.gr/jspui/handle/123456789/22662
ISSN: 1078-0998
Link: http://www.ncbi.nlm.nih.gov/pubmed/12902853
http://onlinelibrary.wiley.com/store/10.1097/00054725-200307000-00013/asset/3780090413_ftp.pdf?v=1&t=h0takepq&s=0fd4b69e53779436ea8d33470a73f37070af652f
Appears in Collections:Άρθρα σε επιστημονικά περιοδικά ( Ανοικτά)

Files in This Item:
File Description SizeFormat 
Katsanos-2003-Cutaneous nevi pigme.pdf78.23 kBAdobe PDFView/Open    Request a copy


 Please use this identifier to cite or link to this item:
https://olympias.lib.uoi.gr/jspui/handle/123456789/22662
  This item is a favorite for 0 people.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.